



			Tŀ	e 3rd International Conference on Languag	e Testing and Assessme	nt and the 5th British C	ouncil New Directions	in English Language Assessm	ent Conference		
				Day 1, Saturday, 2 December 2017-Hyatt on the Bund							
Location	Session	Time					Event/Speakers				
Foyer	Reception	8:00-9:00	60 mins	Registration							
	Opening	9:00-9:30	30 mins	Opening Speech							
Grand	Plenary 1		45 mins	Plenary 1							
Ballroom		9:30-10:15		LIU Jianda, Professor and Dean of the National Key Research Center for Linguistics and Applied Linguistics, Guangdong University of Foreign Studies, China							
				Validating the levels of the China's Standards	s of English						
Lower Lobby	Break	10:15-10:45	30 mins	Tea break@lower lobby			Break&Learn: Now So	creening! Assessment animate	d		
				Plenary 2							
	Plenary 2	10:45-11:30	45 mins	Barry O'Sullivan, Head of Assessment Research and Development, British Council, United Kingdom							
Grand				Establishing principles and procedures for linking examinations to the China's Standards of English							
Ballroom				Plenary 3							
	Plenary 3	11:30-12:15	5 45 mins	James Purpura, Professor of Linguistics and Education in the Applied Linguistics and TESOL Program at Teachers College, Columbia University, United States							
				Refocusing the language assessment paradigm: Assessing meaning							
Hotel Restaurant	Lunch	12:15-13:30	75 mins	Lunch break							
		13:30-15:25	115 mins	Grand Ballroom: Special Breakout session- CSE Symposium	Tearoom - Language Proficiency Frameworks	Room 205 - Assessment Literacy for Language Teachers	Room 201 - Assessment Literacy for Language Teachers	Rooms 206+207 - Artificial Intelligence and Technology in Language Testing	Room 208 - Fore Testing for Adm Tests in Educat		
		13:30-13:55	25 mins	<ol> <li>DENG Hua, Lecturer, Hunan Normal University, China</li> <li>Construct validation of the writing strategy competence of the China's Standards of English</li> <li>Co-presenter:</li> <li>DENG Jie, Professor, Hunan Normal University, China</li> <li>CAO Linlin, Phd Candidate, Linguistics &amp; Applied Linguistics, Guangdong University of Foreign Studies, China</li> <li>Exploring criterial features across levels of CSE reading subscale descriptors</li> <li>Co-presenter:</li> <li>ZENG Yongqiang, President, Guangdong Teachers College of Foreign Language and Arts, China</li> </ol>	Jacqueline Martin, Young Learners Project Lead, Pearson Education, United Kingdom Global Scale of English: ensuring global standards meet local requirements	Rita Green, Visiting Teaching Fellow, Lancaster University, United Kingdom Establishing baselines for listening and speaking in Bangladesh: Using mixed- methods Co-presenter: Tineke Brunfaut, Senior Lecturer, Lancaster University, United Kingdom	Vivien Berry, Senior Researcher, English language Assessment, British Council, United Kingdom What does assessment literacy mean to language teachers? Co-presenter: Susan Sheehan, Senior Lecturer in TESOL, University of Huddersfield, United Kingdom	<ul> <li>WANG Pucheng, PhD Candidate, Department of Linguistics and English Language, Lancaster University, United Kingdom</li> <li>Investigating test-takers' cognitive processes while completing a reading- to-write task</li> <li>Co-presenters:</li> <li>Luke Harding, Senior Lecturer, Department of Linguistics and English Language, Lancaster University, United Kingdom</li> <li>LIU Baoquan, Associate Professor, Department of English, Shanghai University of Finance and Economics, China</li> </ul>	CHEN Ni, Associat Dean, School of E Renmin University The effectiveness of predicting collabora success of Chinese Co-presenter: Michael Burns, Pr University, Canada		

nce	
oreign Language dmissions and Exit cation Systems	Boardroom - Language Proficiency Frameworks
ciate Researcher and Vice of Education and Training, sity of China, China	Heather Koons, Director, Research Services, MetaMetrics, United States
ess of admission criteria in borative 2+2 program nese students	Examining graded readers using CEFR levels and text complexity levels Co-presenter:
, Professor, Memorial ada	Eleanor Sanford-Moore, Vice President for Research and Development, MetaMetrics, United States
	1

Low In Proceedings of the CPU and Proceedings of the	Meeting Rooms	Break-out Sessions	14:00-14:25	25 mins	<ol> <li>JIA Yidong, Dean of English Department, School of Foreign Studies, Shandong University of Finance and Economics, China Developing self-Assessment strategy inventory for acquiring English organizational knowledge</li> <li>HUANG Weiying, Lecturer, East China University of Technology, China</li> <li>Constructing an interlanguage pragmatic scale for Chinese tertiary EFL learners</li> <li>FENG Li, Associate Professor, Institute of Applied Foreign Languages, Heilongjiang University, China</li> <li>The development of descriptors of translation proficiency under the Project of CSE: Problems and solutions</li> <li>XU Yi, Lecturer, School of Interpreting and Translation Studies, Guangdong University of Foreign Studies, China</li> </ol>	Scientist, Educational Testing Service, United States	Hyoshin LEE, Director of the Dept. of English Language and Foreign Language Center, Konkuk University Glocal Campus, Korea Korean English teachers' voices on aligning national curriculum, teaching and assessment and its implications for teacher education	Sathena Chan, Senior Lecturer in Language Assessment, University of Bedfordshire, United Kingdom The impact of developing an assessment platform on teacher assessment Literacy Co-presenters: Daniel Lam, Postdoctoral research fellow, University of Bedfordshire, United Kingdom SHI Jun, R&D Manager of English Teaching and Assessment, Beijing Shangruitong Educational Technology Co., Ltd, China	ZHANG Shuxin, MA Candidate, University of Chinese Academy of Sciences, China Generic features and coherence of prepared speeches in automated evaluation	Adrian Raper, Technical Director, ClarityEnglish, Hong Kong Splitting a placement test CEFR output by skill	Elizabeth Shepherd, Senior Researcher, British Council, United Kingdom Implementing an international English language evaluation; Iearning from PISA, using technology Co-presenters: Martin Murphy, Head of the Sampling Unit, Australian Council for Educational Research, Australia	
Image: And the stand stand stands in the stand			14:30-14:55	25 mins	meta-cognitive perspective 7. JIE Wei, Associate Professor, Shanghai Jiao Tong University, China Linking test to the China's Standard of English-	Deputy Director, National Foreign Language Project 2020, Vice Director of the Center for Language Testing and Assessment, Vietnam Developing the Vietnamese standardized test of English	Project Manager, Hanoi University of Industry, Vietnam <i>Teachers' perspectives and practices of EFL assessment at Vietnamese universities</i> Co-presenter: <b>Tue Hoang</b> , Dean of Faculty, Foreign Languages, Hanoi University of Industry,	Student, Educational Linguistics, University of Auckland, New Zealand <i>Primary English language</i> <i>teachers' conceptions and</i> <i>practices in classroom</i> <i>assessment</i> Co-presenters: Lawrence Zhang, Professor of Linguistics-in-Education and Associate Dean (AD), International Partnerships, University of Auckland, New Zealand Helen Ramsey Dixon, Associate Professor, University of Auckland, New	School of International Studies, Zhejiang University, China Investigating video-based listening test: the role of visual information in	Senior Tutor in Assessment (Centre for English Language Education), the University of Nottingham Ningbo, China <i>Tri-unity scheme test: A collaborative</i>	Validating the writing scales of the CSE: A developmental	
Lobby         Break         15:25-16:00         35 mins         Tea break@lower tobby         Break@Learn: Now Screening: Assessment animated           Break@Learn: Now Screening: Assessment animated         Panel			15:00-15:25	25mins		Supervisor at School of Foreign Studies, East China University of Political Science and Law, China Designing localized CEFR- referenced SCELL for district foreign language schools in Shanghai Co-presenter: <b>ZOU</b> Limin, Dean, Shanghai International Studies University Jing'an Foreign Language High	Department, Faculty of Social Sciences and Humanities, Hoa Sen University, Vietnam Aptis and teachers' conceptions of assessment and teaching practice Co-presenter: <b>Trang Lam</b> , Program coordinator ELT Department,	English Education and Assessment Research Center, South China Normal University, China <i>Constructing and validating a conceptual framework of assessment literacy for</i> <i>Chinese EFL teachers</i> Co-presenter: <b>XU Ming</b> , MA Candidate, South China Normal	Researcher, Receptive Skills, British Council, United Kingdom A Framework for innovation: revising the Aptis listening test Co-presenter: Franz Holzknecht, Lecturer and Researcher, University of Innsbruck,	University of Foreign Studies, China A socio-cultural perspective: EFL teachers' perception in the context of computer-based large-scale oral English	Exploring the adaptability of the CEFR in developing the TEM writing ability scale	
Grand Ballroom         Panel Discussion         16:00-17:30         Point         Panel Discussion 1: Perspectives on Language Frameworks         Panel:         Panel: </td <td></td> <td>Break</td> <td>15:25-16:00</td> <td>35 mins</td> <td>Tea break@lower lobby</td> <td colspan="4">Break&amp;Learn: Now Screening! Assessment animated</td>		Break	15:25-16:00	35 mins	Tea break@lower lobby	Break&Learn: Now Screening! Assessment animated						
Grand Ballroom16:00-17:3090 minsNeus Figueras, Senior Reseacher, Regional Ministry of Education in Catalonia, SpainMasashi Negishi, Professor, Tokyo University of Foreign Studies, JapanMasashi Negishi, Professor, Tokyo University of Foreign Studies, JapanHE Lianzhen, Professor, School of International Studies, Zhejiang University, ChinaHe Lianzhen, Professor of Applied Linguistics, Department of Foreign Languages and Literatures, Tsinghua University, ChinaWU Sha, Director of Foreign Language Assessment Department, National Education Examinations Authority, China	20009		16:00-17:30 9	) 90 mins	Panel Discussion 1: Perspectives on Language Frameworks							
Grand Ballroom       16:00-17:30       90 mins       Masashi Negishi, Professor, Tokyo University of Foreign Studies, Japan         HE Lianzhen, Professor, School of International Studies, Zhejiang University, China       HE Lianzhen, Professor of Applied Linguistics, Department of Foreign Languages and Literatures, Tsinghua University, China         WU Sha, Director of Foreign Language Assessment Department, National Education Examinations Authority, China					Panel:							
Grand Ballroom       16:00-17:30       90 mins       HE Lianzhen, Professor, School of International Studies, Zhejiang University, China         HE Lianzhen, Professor of Applied Linguistics, Department of Foreign Languages and Literatures, Tsinghua University, China         WU Sha, Director of Foreign Language Assessment Department, National Education Examinations Authority, China					Neus Figueras, Senior Reseacher, Regional Ministry of Education in Catalonia, Spain							
Ballroom       HE Lianzhen, Professor, School of International Studies, Zhejiang University, China         Ballroom       HE Lianzhen, Professor of Applied Linguistics, Department of Foreign Languages and Literatures, Tsinghua University, China         WU Sha, Director of Foreign Language Assessment Department, National Education Examinations Authority, China					Masashi Negishi, Professor, Tokyo University of Foreign Studies, Japan							
ZHANG Wenxia, Professor of Applied Linguistics, Department of Foreign Languages and Literatures, Tsinghua University, China         WU Sha, Director of Foreign Language Assessment Department, National Education Examinations Authority, China					HE Lianzhen, Professor, School of International Studies, Zhejiang University, China							
	DailOOM				ZHANG Wenxia, Professor of Applied Linguistics, Department of Foreign Languages and Literatures, Tsinghua University, China							
					NU Sha, Director of Foreign Language Assessment Department, National Education Examinations Authority, China							
					Chair: Nicholas Saville, Director of Research & Thought Leadership, Cambridge English, United Kingdom							
		Closina	17:30-17:35	5 mins	Review of the Day							